Hold control (command on a Mac) and press the + key as many times as necessary to increase the font size.
Hold control (command on a Mac) and press the - key to reduce the font size. - hide

Community



Help us provide support for patients and family members -- and increase public awareness about Graves' Disease, Thyroid Eye Disease, and other thyroid-related disorders.

Call us and we'll talk about things you can do!

National Office phone: Toll-free 1 (877) 643-3123

Recent News

Recent Forum Posts

  • My mother

    Dec. 13, 2018, 12:18 p.m.

    So sorry to hear that your mom is struggling, but glad that you found us. She is certainly welcome to call or...

  • My mother

    Dec. 12, 2018, 7:17 a.m.

    My mom has been struggling with graves for about 3 years now and I don't know how to help or deal. She views...

  • Double vision after OD - lost full eye rotation

    Nov. 29, 2018, 6:49 p.m.

    I do know that, but thank you! I like his forward thinking when it comes to TED so IMO, you're fortunate to...

  • Double vision after OD - lost full eye rotation

    Nov. 23, 2018, 2:12 p.m.

    As you probably know, Dr Douglas moved from Kellogg in MI to CA. I was lucky he finished all my surgeries...

  • Double vision after OD - lost full eye rotation

    Nov. 23, 2018, 6:59 a.m.

    Liz, Thank you for your detailed reply, I appreciate your time. I was under the impression that - solely...

  • Double vision after OD - lost full eye rotation

    Nov. 18, 2018, 6:50 p.m.

    I had severe Graves ophthalmopathy and have had OD surgery both eyes, strabismus surgery and lids. Double...

  • Double vision after OD - lost full eye rotation

    Nov. 18, 2018, 4:55 p.m.

    First, a bit of history - diagnosed with Grave's in 2000, RAI 13.5 mill. TED which I essentially lived with...

  • Help!

    Nov. 18, 2018, 4:53 p.m.

    I agree with the others: Get copies of your labs (I track mine on a spreadsheet) and find a new doctor. And...

  • Breasts getting larger? Rash?

    Nov. 16, 2018, 6:08 p.m.

    I think I'll mention it to the endocrinologist when I notify her that I've had the tests and give her a...

  • Breasts getting larger? Rash?

    Nov. 16, 2018, 5:39 p.m.

    Hello - I've not heard of the specific issues you are mentioning (although certainly overall weight gain can...

  • Breasts getting larger? Rash?

    Nov. 16, 2018, 4:36 p.m.

    Levothyroxine is a hormone chemically identical to the hormone produced by your thyroid. It is not a drug per...

  • Breasts getting larger? Rash?

    Nov. 16, 2018, 3:16 p.m.

    I've been on levothyroxine about 6 weeks and will be getting my next blood tests in week or two. I'm working...

  • Help!

    Nov. 14, 2018, 10:22 p.m.

    Your message made me think of four things that might help. First, since your GD started after your pregnancy...

  • Relatively new on levothyroxine and lots of questions

    Nov. 5, 2018, 10:36 p.m.

    I just got insurance approval to try Botox for my migraines. Appointment is Thursday. Crossing my fingers.

  • Relatively new on levothyroxine and lots of questions

    Oct. 31, 2018, 3:58 p.m.

    I hear you on the migraines. Sometimes I think it is my IBS-D and then I get the headache and realize it was...

Questions? Problems? Please contact us at [email protected] or 877-643-3123.

GDATF on Facebook

Support the GDATF and become a member today!

© 2018 Graves' Disease & Thyroid Foundation